# SDR DALA2023053004287

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 SECONDARY NRC, IN REF AMDS: MON/0672/1146690: REMOVE AND EVALUTE REPAIR ON STA 480 BTW STR 18L-19L. CORRECTIVE ACTION: SUMMARY OF NRC 00717: AREA ON FUSELAGE SKIN BETWEEN STA. 480 TO STA. 500 AND BETWEEN STR 18L TO STR 19L WAS REPAIRED PER ER/A 494607-14AD REV. B SECTION II: PERMANENT REPAIR II. (2784955)
